Depersonalization Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
65 Posts
Discussion Starter · #1 ·
If dissociation is caused by overactive opioid receptors then it would make sense to take a opioid antagonist right? So I just want to confirm that it wouldn't make sense to try kratom since it is a opioid agonist. I've heard it has a lot of benefits for people with anxiety/addiction/depression but I guess it's not for people like us? There's even a dedicated subreddit for it so it's a drug loved by many.
 

·
Contributor
Joined
·
231 Posts
stay away from kratom. I took it for a few months and a lot of the time it caused my DP to become worse. Theres a side effect to it known as "the wobbles" which can cause you to become extremely dizzy and feel really dp'd if you take too much or get a batch that is too strong (its very hit or miss, as theres no regulation to how the plants are grown, so quality is all over the place). Not worth it IMO.
 
1 - 2 of 2 Posts
Top